English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Chow rings of generic flag varieties

MPS-Authors
/persons/resource/persons235532

Karpenko,  Nikita A.
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Karpenko, N. A. (2017). Chow rings of generic flag varieties. Mathematische Nachrichten, 290(16), 2641-2647. doi:10.1002/mana.201600529.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0C31-8
Abstract
There is no abstract available